Ultima Vez Modificado: 8 de junio del 2012
Since getting treatment for my cancer, I have ringing in the ears. Is there anything that will make this go away?
Alexander Lin, MD, Radiation Oncologist at Penn Medicine, responds:
Platinum-based chemotherapy can cause ringing in the ears. If you are receiving this type of chemotherapy currently, you may want to discuss your symptoms with your medical oncologist to see if changes in your chemotherapy dose or regimen should be considered.
This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Head and Neck Cancer Q&A Webchat transcript.
Mar 1, 2015 - Besides negatively affecting a patient's quality-of-life, the level of pain following treatment for head and neck cancer is associated with five-year survival and cancer recurrence, according to a study in the August issue of the Archives of Otolaryngology -- Head & Neck Surgery.
Apr 22, 2013